# SDR RRXA98066

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46163
- System (JASC): 2450 · AC Power Distribution System
- Part: Bus Power Light
- Condition: Illuminated
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, H

## Discrepancy

EN ROUTE, NR 1 ELECTRICAL BUSS POWER FAIL LIGHT ILLUMINATED, NR 1 BUSS DEFERRED TO KDEN.  RESET NR1 BUSS, PERFORMED ENG RUN ON ALL 4 ENGS UNDER VARIOUS ELECTRICAL LOADS, SYS OPS CK GOOD.
